Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 992–999 (Mi zvmmf3610)  

This article is cited in 1 scientific paper (total in 1 paper)

Conical algorithms for solving a concave programming problem and some generalizations

S. L. Utkin, V. R. Khachaturov, Hoàng Tụy

Moscow

Full text: PDF file (846 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 20–25

Bibliographic databases:

UDC: 519.85
MSC: 90C25
Received: 28.05.1987
Revised: 14.12.1987

Citation: S. L. Utkin, V. R. Khachaturov, Hoàng Tụy, “Conical algorithms for solving a concave programming problem and some generalizations”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 992–999; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 20–25

Citation in format AMSBIB
\Bibitem{UtkKhaHoa88}
\by S.~L.~Utkin, V.~R.~Khachaturov, Ho\`ang T{\d u}y
\paper Conical algorithms for solving a concave programming problem and some generalizations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 992--999
\mathnet{http://mi.mathnet.ru/zvmmf3610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954817}
\zmath{https://zbmath.org/?q=an:0684.90070}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 20--25
\crossref{https://doi.org/10.1016/0041-5553(88)90106-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3610
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p992

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Rusakov, “A concave programming under the simplest linear constraints”, Comput. Math. Math. Phys., 43:7 (2003), 908–917  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021